# SDR DHL200072615C

- Difficulty date: April 7, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR RT SIDE OF AFT CARGO DOOR HAS AN AREA OF CORROSION AND CRACKED PAINT.  INSTALLED FILLER REPAIR PER SRM 51-40-1 FIG 1.
